EconPapers    
Economics at your fingertips  
 

Optimal Inequalities for Power Means

Yong-Min Li, Bo-Yong Long, Yu-Ming Chu and Wei-Ming Gong

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We present the best possible power mean bounds for the product Mpα(a,b)M-p1-α(a,b) for any p > 0, α ∈ (0,1), and all a, b > 0 with a ≠ b. Here, Mp(a, b) is the pth power mean of two positive numbers a and b.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/182905

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:182905

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:182905